# SDR FDEA201701030031

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 70,207 hours, 26,205 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TX
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, THE RT ENGINE EGT REACHED 668 DEGREES USING RICH.  ABORTED THE ENGINE START. FOLLOWED QRH.  PERFORMED VISUAL INSPECTION OF L.P. TURBINE AND THE INTERNAL PART OF THE EXHAUST COLLECTOR IAW AMM 78-11-04/601 AND NO DAMAGE FOUND.  ACFT OK FOR SERVICE.
